# SDR 97ZZZX3610

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6220 · Main Rotor Head
- Part: Lift Link
- Part number: 222031613103
- Condition: Bearing Failed
- Location: M/R
- Part time: 875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFT LINK LOWER BEARING SEPARATED FROM ELASTOMER.
